Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNormal forms in a cyclically graded Lie algebra
Author(s) Martin Bendersky, Richard C. Churchill
TypeArticle in Journal
AbstractIn a 1999 paper published in JSC the second author and Martin Kummer proved “that in all but one case the normal form of a real or complex Hamiltonian matrix which is irreducible and appropriately normalized can be computed by Lie series methods in formally the same manner as one computes the normal form of a nonlinear Hamiltonian function”. In this paper we handle the final case using an extension of those Lie series methods developed by the present authors. Those extended methods make use of spectral sequences and are developed in considerable generality, i.e., their applicability is by no means restricted to the Hamiltonian context of this paper. A specific example is worked out in detail.
KeywordsSpectral sequence, Normal form, Linear Hamiltonian system
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001665
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number6
Pages633 - 662
Year2006
Edition0
Translation No
Refereed No
Webmaster